Almost kähler forms on rational 4-manifolds

Tian Jun Li, Weiyi Zhang

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We study Nakai-Moishezon type question and Donaldson’s “tamed to compatible” question for almost complex structures on rational four manifolds. By extending Taubes’ subvarieties-currentform technique to J-nef genus 0 classes, we give affirmative answers of these two questions for all tamed almost complex structures on S2 bundles over S2 as well as for many geometrically interesting tamed almost complex structures on other rational four manifolds, including the del Pezzo ones.

Original languageEnglish (US)
Pages (from-to)1209-1256
Number of pages48
JournalAmerican Journal of Mathematics
Issue number5
StatePublished - Oct 2015

Bibliographical note

Publisher Copyright:
© 2015 by Johns Hopkins University Press.


Dive into the research topics of 'Almost kähler forms on rational 4-manifolds'. Together they form a unique fingerprint.

Cite this